# SDR CALA2013100800729

- Difficulty date: October 5, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 44,732 hours, 16,401 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Part number: 29276230093
- Condition: Faulty
- Location: Le Slat
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AT LOW SPEED UNDER 10 KNOTS THE LE TRANSIT LIGHT ILLUMINATED & THE TAKEOFF WARNING HORN SOUNDED & THE TAKEOFF WAS REJECTED.  MX MESSAGE 27-81216, F1 PROX RETRACT SENSOR S168.  R & R F1 PROX SENSOR FIM 27-88 TASK 805.  OPERATIONS CHECKED NORMAL, FSEU PASSED.
